Non-linear seismic wave propagation in anisotropic media using the flux-corrected transport technique

Authors: Zheng, Haishan1Zhang, Zhongjie1Liu, Enru2

Source: Geophysical Journal International, Volume 165, Number 3, June 2006, pp. 943-956(14)

Publisher: Wiley-Blackwell

Keywords: anisotropy; flux-corrected transport technique; non-linearity; wave propagation

Document Type: Research Article

Affiliations: 1: Key Laboratory of Lithosphere Evolution, Institute of Geology and Geophysics, Chinese Academy of Sciences, Beijing 100029, China 2: British Geological Survey, Murchison House, West Mains Road, Edinburgh EH9 3LA, UK., Email: [email protected]

Publication date: 2006-06-01

Links for this article